# SDR FXGA07292025002

- Difficulty date: July 29, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N962CE
- Make and model: Doug MD 83
- Aircraft serial: 53471
- Aircraft time: 46,777 hours, 26,322 cycles
- Engine: Pwa JT8D219
- System (JASC): 7500 · Engine Bleed Air System
- Part: Overheat Sensor
- Part number: 1173T0640
- Part serial: 3821
- Condition: Activated
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMP HIGH ILLUMINATED, REPLACED R/H TAIL COMPARTMENT TEMP SENSOR IAW MD-80 AMM 36-20-02. OPERATIONAL CHECK GOOD
